Alert archive / Wisconsin / River Flood Warnings in 2023

River Flood Warning 4, NWS Green Bay, WI

April 1, 2023Wood County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Apr 1, 2023, 4:46 PM CDT for Wood County, Wisconsin. It was in force for 21 days.

The area

The outline as issued.

The facts

Issued
Apr 1, 2023, 4:46 PM CDT (21:46 UTC)
Expired
Apr 22, 2023, 4:46 PM CDT
In force
21 days
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
Minor

County Wood County, WI

The radar

The La Crosse radar (KARX), 112 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Yellow River (WI) at Pittsville (PITW3).

Action stage
10 ft
Minor stage
13 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

269 
WGUS43 KGRB 012146
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Green Bay WI
446 PM CDT Sat Apr 1 2023

...The National Weather Service in Green Bay WI has issued a Flood 
Warning for the following rivers in Wisconsin...

  Yellow River at Pittsville affecting Wood County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued Sunday morning. Sunday morning.

&&

WIC141-021400-
/O.NEW.KGRB.FL.W.0004.230401T2146Z-000000T0000Z/
/PITW3.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
446 PM CDT Sat Apr 1 2023

...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON UNTIL FURTHER 
NOTICE...

* WHAT...The river is expected to rise just above flood stage 
  tonight.

* WHERE...Yellow River at Pittsville.

* WHEN...From this afternoon until further notice.

* IMPACTS...At 13.0 feet, Riverside Park is flooded and there is 
  widespread lowland flooding in the area.

* ADDITIONAL DETAILS...
  - At 7:00 AM CDT Saturday the stage was 12.6 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 13.0 feet.
  - Flood History...This crest compares to a previous crest of
    13.1 feet on 05/18/2017.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4464 9030 4465 9019 4451 9010 4438 9007
      4438 9017 4453 9022


$$

Eckberg
2 follow-up statements
047 
WGUS83 KGRB 020203
FLSGRB

Flood Statement
National Weather Service Green Bay WI
903 PM CDT Sat Apr 1 2023

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Yellow River at Pittsville affecting Wood County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued Sunday morning (April 2). Sunday 
afternoon.

&&

WIC141-021715-
/O.CON.KGRB.FL.W.0004.000000T0000Z-000000T0000Z/
/PITW3.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
903 PM CDT Sat Apr 1 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...No flooding is currently forecast.

* WHERE...Yellow River at Pittsville.

* WHEN...Until further notice.

* IMPACTS...At 13.0 feet, Riverside Park is flooded and there is 
  widespread lowland flooding in the area.

* ADDITIONAL DETAILS...
  - At 7:00 AM CDT Saturday the stage was 12.6 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 13.0 feet.
  - Flood History...This crest compares to a previous crest of
    13.1 feet on 05/18/2017.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4464 9030 4465 9019 4451 9010 4438 9007
      4438 9017 4453 9022


$$

Eckberg
272 
WGUS83 KGRB 021554
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1054 AM CDT Sun Apr 2 2023

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...

  Yellow River at Pittsville affecting Wood County.

  Oconto River above Oconto affecting Oconto County.

WIC141-021700-
/O.CAN.KGRB.FL.W.0004.000000T0000Z-230402T1554Z/
/PITW3.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1054 AM CDT Sun Apr 2 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Yellow River at Pittsville.

* ADDITIONAL DETAILS...
  - At 7:00 AM CDT Sunday the stage was 11.3 feet.
  - Forecast...No forecast is available for this location.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4464 9030 4465 9019 4451 9010 4438 9007
      4438 9017 4453 9022


$$

WIC083-021700-
/O.CAN.KGRB.FL.W.0003.000000T0000Z-230402T1554Z/
/OCTW3.1.RS.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1054 AM CDT Sun Apr 2 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Oconto River above Oconto.

* ADDITIONAL DETAILS...
  - At 10:30 AM CDT Sunday the stage was 8.5 feet.
  - Forecast...The river is expected to remain steady near 8.5
    feet through early next week. Additional rises are possible
    thereafter.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815


$$

Kruk

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Apr 1, 4:29 PM CDT, 17 minutes earlier.

Area forecast discussion, Apr 1, 4:29 PM CDT, 17 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
429 PM CDT Sat Apr 1 2023

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Sunday
Issued at 429 PM CDT Sat Apr 1 2023

Snow exited the region fairly quickly this morning as the wintry
system departed. Behind this, gusty winds were present through the
morning hours and into the early afternoon. Fortunately, the
fairly wet nature of the snow kept blowing and drifting down
across the region for this period as well.

Going forward, clearing skies will continue to work their way into
the region fairly quickly for the evening period, with winds
dropping lower fairly quickly as well. The light winds, clear
skies, and fresh snow will then pose a challenge for overnight
temps, as this setup will be quite favorable for temperatures to
drop, especially in the cold spots of the northwoods. Stuck with
the coldest guidance for this part of the forecast, which brings
low temperatures into the single digits in the hours before
sunrise.

Sunday, the next shortwave will be on its way into the region,
bringing back cloud cover for the region by the early afternoon.
As the shortwave crosses, a quick round of rain and snow showers
seems likely for the region, with the best chance across the
north. Fortunately, this system will have much less to work with
than the snow last night, as less than an inch of snowfall is
expected across the region and dry conditions should return fairly
quickly by the beginning of the extended. Finally, despite the
cold start and inbound cloud cover, a sunny morning and a wind
shift to the south will allow temperatures to recover steadily on
Sunday, with highs expected to be in the low 40s across the north
to the lower to possibly mid 50s in the warm spots of central
Wisconsin.

.LONG TERM...Sunday Night Through Saturday
Issued at 429 PM CDT Sat Apr 1 2023

The main focus from this forecast period revolves around another
strong spring system impacting the region Tuesday afternoon through
Wednesday. This system looks to bring multiple precipitation types,
thunderstorms, and strong winds.

Sunday night through Monday night...A surface boundary, associated
with a shortwave to the north, will sweep across the region Sunday
evening. Although moisture will be limited at the time, with
temperatures above freezing, any precipitation that is squeezed out
will be in the form of rain. Conditions will be quiet for Monday as
the surface boundary sags south and gradually becomes oriented west-
east across northern IL/northern IN/northern OH. Some models depict
this boundary lifting north as a warm front and bringing rain to
portions of central and east-central WI Monday night, however there
is disagreement with the northern extent of this precip. Due to the
discrepancies, kept the blend of models solution to have a low
chance for rain in these areas Monday night. Meanwhile, an upper-
level trough will be digging across the western CONUS and a surface
low will begin its departure off the Colorado Rockies.

Rest of the extended...As the surface low begins to move across the
Central Plains on Tuesday, isentropic lift and 850mb WAA will lift
and increase across the forecast area. This will allow precipitation
to spread across the region Tuesday afternoon. With the surface warm
front expected to remain near the WI/IL border on Tuesday, portions
of the forecast area are going to be dealing with multiple p-types,
including rain, freezing rain, sleet, and snow. In addition, a
strong south/southwest LLJ (40 to 50 kts) will increase across the
state Tuesday evening, transporting Gulf moisture into the region
with PWATs approaching 1 inch. Thunderstorms will also be possible
Tuesday afternoon and evening as models indicate steep mid-level
lapse rates developing over the area. The surface low is progged to
track northeast across the state Tuesday night into Wednesday with
the area potentially undergoing the system's dry slot. This could
bring an end to the precip for much of Wednesday, however a tight
pressure gradient will develop across the region causing strong
winds at the surface. Gusts up to 50 mph are not out of the question
on Wednesday. Chances for snow will then spread across the region
sometime late Wednesday into Thursday as wrap-around moisture
combines with the colder air on the backside of the system. Any snow
should come to an end by Thursday evening as a surface high moves
into the area.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1251 PM CDT Sat Apr 1 2023

Flying conditions will improve rapidly early today, as the last of
any MVFR ceilings exit the region to the east. Wind gusts are
expected to diminish by around 00Z tonight as skies clear, setting
a quiet period with VFR flight conditions.

Sunday, good flying conditions will last through most of the
morning before the next round of weather arrives in the afternoon.
A fast round of light snow and rain showers will be possible,
likely accompanied by some MVFR ceilings during the afternoon,
just beyond the current TAF period.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM.....Uhlmann
LONG TERM......Kruk
AVIATION.......Uhlmann
Hazardous weather outlook, Apr 1, 3:21 PM CDT, 1 hour 25 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
321 PM CDT Sat Apr 1 2023

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-022030-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
321 PM CDT Sat Apr 1 2023

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...This Evening and Tonight

Rain and melting snow will cause some minor flooding in central
and east central Wisconsin this evening and tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Runoff from melting snow and recent widespread rainfall will lead
to more river rises early next week with some rivers surpassing
flood stage.

Another strong spring storm is expected Tuesday afternoon through
Wednesday. It is too early to determine any potential snow
accumulation, severe weather threat or additional flooding. Strong
winds could gust as high as 50 mph.

.SPOTTER INFORMATION STATEMENT...

Spotters activation will not be needed tonight.

LMZ521-522-541>543-022030-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
321 PM CDT Sat Apr 1 2023

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

North gale force gusts are likely to continue through the
afternoon hours today.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Another round of gales will be possible on Tuesday and Wednesday.

Uhlmann/Kruk

In the hours before

Local storm report, Apr 1, 11:25 AM CDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
1125 AM CDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 AM     HEAVY SNOW       1 NW ARGONNE            45.67N 88.90W
04/01/2023  M18.8 INCH       FOREST             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION AGNW3 ARGONNE 1.5 NW.

0927 AM     HEAVY SNOW       1 NNW ARMSTRONG CREEK   45.67N 88.45W
04/01/2023  M18.0 INCH       FOREST             WI   PUBLIC

0643 AM     HEAVY SNOW       1 SSE HAZELHURST        45.78N 89.70W
04/01/2023  M16.3 INCH       ONEIDA             WI   TRAINED SPOTTER

            SNOW SINCE 10 PM 3/31.

1030 AM     HEAVY SNOW       SPREAD EAGLE            45.88N 88.13W
04/01/2023  M16.3 INCH       FLORENCE           WI   TRAINED SPOTTER

0530 AM     HEAVY SNOW       3 SW MINOCQUA           45.83N 89.73W
04/01/2023  M16.0 INCH       ONEIDA             WI   PUBLIC

0631 AM     HEAVY SNOW       FLORENCE                45.93N 88.25W
04/01/2023  M15.8 INCH       FLORENCE           WI   PUBLIC

            INCLUDED PICTURES OF SNOWFALL VIA SOCIAL
            MEDIA.

0840 AM     HEAVY SNOW       AURORA                  45.78N 88.09W
04/01/2023  M15.3 INCH       FLORENCE           WI   PUBLIC

0700 AM     HEAVY SNOW       SAINT GERMAIN           45.91N 89.48W
04/01/2023  M15.1 INCH       VILAS              WI   CO-OP OBSERVER

0945 AM     HEAVY SNOW       LAKE TOMAHAWK           45.81N 89.59W
04/01/2023  M15.0 INCH       ONEIDA             WI   TRAINED SPOTTER

0751 AM     HEAVY SNOW       RHINELANDER             45.63N 89.41W
04/01/2023  M13.8 INCH       ONEIDA             WI   BROADCAST MEDIA

            REPORT COURTESY OF WJFW-TV.

0708 AM     HEAVY SNOW       3 W GOODNOW             45.70N 89.69W
04/01/2023  M13.5 INCH       ONEIDA             WI   TRAINED SPOTTER

0922 AM     HEAVY SNOW       4 E EAGLE RIVER         45.91N 89.17W
04/01/2023  M13.4 INCH       VILAS              WI   TRAINED SPOTTER

0600 AM     HEAVY SNOW       1 SE WILLOW RESERVOIR   45.70N 89.83W
04/01/2023  M13.0 INCH       ONEIDA             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION WILW3 WILLOW.

0545 AM     HEAVY SNOW       2 N ARMSTRONG CREEK     45.67N 88.44W
04/01/2023  M12.0 INCH       FOREST             WI   PUBLIC

            STILL SNOWING AND VERY WINDY AT TIME OF
            REPORT.

0918 AM     HEAVY SNOW       HARSHAW                 45.66N 89.65W
04/01/2023  M12.0 INCH       ONEIDA             WI   PUBLIC

0421 AM     HEAVY SNOW       5 S CRANDON             45.49N 88.90W
04/01/2023  M11.0 INCH       FOREST             WI   PUBLIC

0511 AM     HEAVY SNOW       TOMAHAWK                45.46N 89.73W
04/01/2023  M11.0 INCH       LINCOLN            WI   TRAINED SPOTTER

            TWO INCHES IN THE LAST HOUR. MANY POWER
            OUTAGES IN NORTHERN WISCONSIN.

0533 AM     HEAVY SNOW       5 ESE NIAGARA           45.73N 87.90W
04/01/2023  M11.0 INCH       MARINETTE          WI   BROADCAST MEDIA

0451 AM     HEAVY SNOW       6 ESE NIAGARA           45.73N 87.89W
04/01/2023  M9.0 INCH        MARINETTE          WI   BROADCAST MEDIA

0600 AM     HEAVY SNOW       7 NNE HAMBURG           45.18N 89.85W
04/01/2023  M8.7 INCH        LINCOLN            WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION MLLW3 MERRILL 8 W.

0500 AM     HEAVY SNOW       SUMMIT LAKE             45.38N 89.19W
04/01/2023  M8.0 INCH        LANGLADE           WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION SULW3 SUMMIT LAKE.

0700 AM     HEAVY SNOW       4 ESE CALDRON FALLS RES 45.36N 88.19W
04/01/2023  M7.0 INCH        MARINETTE          WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION CRVW3 ATHELSTANE 6
            SW.

0700 AM     HEAVY SNOW       4 ESE CALDRON FALLS RES 45.36N 88.19W
04/01/2023  M7.0 INCH        MARINETTE          WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION CRVW3 ATHELSTANE 6
            SW.

0710 AM     HEAVY SNOW       12 W LAND O LAKES       46.16N 89.48W
04/01/2023  M6.4 INCH        VILAS              WI   TRAINED SPOTTER

0800 AM     HEAVY SNOW       2 NNW WAUSAUKEE         45.38N 87.96W
04/01/2023  M6.0 INCH        MARINETTE          WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION WSKW3 WAUSAUKEE 1.6
            NW.

0600 AM     SNOW             2 ESE ATHELSTANE        45.42N 88.06W
04/01/2023  M5.2 INCH        MARINETTE          WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION ASTW3 ATHELSTANE 1.6
            E.

0500 AM     SNOW             1 NE MOON               44.77N 89.77W
04/01/2023  M3.8 INCH        MARATHON           WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION EPTW3 MOON 1 E.

0600 AM     SNOW             PRESQUE ISLE            46.25N 89.73W
04/01/2023  M3.5 INCH        VILAS              WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION SUAW3 PRESQUE ISLE.

0745 AM     SNOW             3.6 NE MOSINEE          44.82N 89.64W
04/01/2023  M3.4 INCH        MARATHON           WI   COCORAHS

0910 AM     SNOW             WAUSAU                  44.96N 89.63W
04/01/2023  M3.0 INCH        MARATHON           WI   BROADCAST MEDIA

            REPORT COURTESY OF WSAW-TV.

0700 AM     SNOW             1 S PITTSVILLE          44.44N 90.13W
04/01/2023  M2.6 INCH        WOOD               WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION PITW3 PITTSVILLE -
            WWTP.

0920 AM     SNOW             ROSHOLT                 44.63N 89.31W
04/01/2023  M2.5 INCH        PORTAGE            WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION RSTW3 ROSHOLT.

0530 AM     SNOW             3 SE PELLA              44.70N 88.76W
04/01/2023  M2.4 INCH        SHAWANO            WI   TRAINED SPOTTER

0800 AM     SNOW             6 NE PULCIFER           44.90N 88.25W
04/01/2023  M2.2 INCH        OCONTO             WI   TRAINED SPOTTER

0741 AM     HEAVY RAIN       WRIGHTSTOWN             44.33N 88.17W
04/01/2023  M2.01 INCH       BROWN              WI   COCORAHS

            TOTAL SINCE THE THURSDAY NIGHT 3/30.

0430 AM     SNOW             SURING                  45.00N 88.38W
04/01/2023  M2.0 INCH        OCONTO             WI   CO-OP OBSERVER

0713 AM     SNOW             2 NNW STRATFORD         44.82N 90.09W
04/01/2023  M2.0 INCH        MARATHON           WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION STRW3 STRATFORD 1 NW.

0935 PM     HEAVY RAIN       1 WSW PLOVER            44.44N 89.55W
03/31/2023  M1.80 INCH       PORTAGE            WI   CO-OP OBSERVER

            STORM TOTAL PRECIPITATION SINCE FROM 5 PM
            YESTERDAY TO 9:35 PM TODAY. WATER 3 TO 6
            INCHES DEEP ON SEVERAL STREETS IN PLOVER.

0631 AM     SNOW             5 E PLOVER              44.45N 89.43W
04/01/2023  M1.8 INCH        PORTAGE            WI   PUBLIC

0600 AM     SNOW             1 N PULASKI             44.68N 88.23W
04/01/2023  M1.5 INCH        OCONTO             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION PULW3 PULASKI - WWTP.

0800 AM     SNOW             2 SW SHAWANO            44.76N 88.62W
04/01/2023  M1.5 INCH        SHAWANO            WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION SHHW3 SHAWANO 2 SSW.

0700 AM     SNOW             3 SSE AMHERST           44.41N 89.26W
04/01/2023  M1.4 INCH        PORTAGE            WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION AMHW3 AMHERST 3 SE.

0800 AM     SNOW             2 W BLAINE              44.31N 89.35W
04/01/2023  M1.4 INCH        PORTAGE            WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION AMDW3 ALMOND 5 NE.

0918 AM     SNOW             CLINTONVILLE            44.61N 88.75W
04/01/2023  M1.0 INCH        WAUPACA            WI   TRAINED SPOTTER

0745 AM     SNOW             ASHWAUBENON             44.46N 88.08W
04/01/2023  M0.6 INCH        BROWN              WI   OFFICIAL NWS OBS

            LIGHT SNOW CONTINUES.

&&
Local storm report, Apr 1, 4:20 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
420 PM CDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLOOD            2 WSW BELLEVUE          44.42N 87.95W
04/01/2023                   BROWN              WI   NWS EMPLOYEE

            LOWLAND FLOODING OCCURRED ALONG EAST RIVER AND BOWER
            CREEK NEAR HWY GV ON SOUTHEAST SIDE OF GREEN BAY. BRIDGE
            WAS CLOSED AT GV AND HOFFMAN ROAD BUT A CALL TO THE
            SHERIFF DEPARTMENT INDICATED THAT BARRICADES WERE TAKEN
            DOWN THIS AFTERNOON.

&&

TIM.KIECKBUSCH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 11:56 AM CDTRiver Flood WarningGRBKewaunee17 hr
Apr 1, 12:13 PM CDTRiver Flood WarningGRBWood46 hr
Apr 1, 3:41 PM CDTSmall Craft AdvisoryGRB6 hr
Apr 1, 4:40 PM CDTRiver Flood WarningGRBOconto23 hr

Nearby

River Flood Warnings in Wisconsin, 2023Every river flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.